# SDR UPS07851007

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - HYDRAULIC SYSTEM FAILURE, LEAK IN RT MLG WHEEL WELL.  INSTALL SERVICE HOSE/FTG PER MM 32-32-03-2 & AMM 20-13-00-2.  REMOVED AND REPLACED LT & RT ENG HYD PUMP CASE DRAIN FILTER ELEMENTS PER AMM 29-10-15-2-2.  INSPECT PER MM 29-10-16-2.  NO FOREIGN MATERIAL OR LEAKS NOTED.  OPS CHECK ON EA EDP PER AMM 29-10-12-4, OPS NORMAL SERVICED HYD RESERVOIR PER AMM 12-30- 01-3.  OK FOR SERVICE.
